# SDR HALA20240924167

- Difficulty date: September 23, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 53,766 hours, 8,673 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 50,709 hours, 8,015 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Stuck
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND ENGINE 1 BLEED VALVE STUCK OPEN WHILE PERFORMING TC# A2022-17-08-PART09-LH ITEM 4 OPS CHECK OF DOSING SIGNAL TO ISO SOLENOID FROM BLEED/ FIRE PUSH BUTTON SWITCH. REMOVED ENG 1 BLEED VALVE PER AMM 36-11-52-000-804-A. INSTALLED BLEED VALVE ON #1 ENG PER AMM 36-11-52-400-804-A LEAK CK AND OPS CK GOOD OK FOR SVC.
